Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Irregular periods, spotting between periods, brown discharge, abdominal pain. Had cysts. What can I do?

i am now 40+, i have one son(6+), last year one functional cysts found. now my problem is irregular periods, in between spotting, sometimes brownish discharge , lower left abdominal pain from 2days. what is the exact problem? what can i do? my next question is -we wants 2nd issue, we are trying from last 1year but result is negative.
Asked On : Sun, 5 Aug 2012
Answers:  2 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
You should go and consult a gynaecologist and get your proper examination and investigation done like ultrasonography, blood test and hormonal profile to see for vaginal infection, PCOD or hormonal imbalance.
Your husband should also go for his semen analysis.
It is difficult to get baby at this age but with good gynaecologist consultation you can achieve this.
Good luck.
Dr. Richa
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor